Alert archive / Alaska / Gale Warnings in 2007

Gale Warning 574, NWS Anchorage, AK

August 31, 2007

NWS Anchorage, AK issued this gale warning at Aug 31, 2007, 11:00 AM AKDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 31, 2007, 11:00 AM AKDT (19:00 UTC)
Expired
Sep 1, 2007, 11:00 AM AKDT
In force
24 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZAK52 PAFC 312336
CWFALU

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM ADT FRI AUG 31 2007

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-011400-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...
A 1010 MB LOW 175 NM SOUTH OF ADAK WILL MOVE SOUTHEAST AND OUT OF THE
AREA FRI NIGHT. A 1008 MB LOW 250 NM SOUTHWEST OF SHEMYA SAT MORNING
WILL MOVE TO 125 NM NORTHWEST OF DUTCH HARBOR AND STRENGTHEN TO 988
MB SUN AFTERNOON.
$$

PKZ150-011400-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM ADT FRI AUG 31 2007

.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SAT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SAT NIGHT...SE WIND 10 KT. SEAS 2 FT. 
.SUN...S WIND 15 KT. SEAS 3 FT. 
.SUN NIGHT...S WIND 30 KT. SEAS 7 FT. 
.MON...SW WIND 30 KT. SEAS 11 FT. 
.TUE...W WIND 25 KT. SEAS 12 FT. 
.WED...W WIND 20 KT. SEAS 10 FT.  

$$

PKZ155-011400-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM ADT FRI AUG 31 2007

.TONIGHT...N WIND 15 KT. SEAS 4 FT. 
.SAT...NW WIND 15 KT. SEAS 4 FT. 
.SAT NIGHT...VARIABLE WIND 10 KT. SEAS 4 FT. 
.SUN...S WIND 30 KT. SEAS 7 FT. 
.SUN NIGHT...SW WIND 35 KT. SEAS 14 FT. 
.MON...SW WIND 35 KT. SEAS 18 FT. 
.TUE...W WIND 20 KT. SEAS 10 FT. 
.WED...W WIND 20 KT. SEAS 6 FT.  

$$

PKZ160-011400-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM ADT FRI AUG 31 2007

.TONIGHT...N WIND 20 KT. SEAS 5 FT. PATCHY FOG. 
.SAT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SAT NIGHT...W WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SUN...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN NIGHT...SE WIND 35 KT. SEAS 8 FT. 
.MON...E WIND 25 KT. SEAS 8 FT. 
.TUE...N WIND 20 KT. SEAS 4 FT. 
.WED...W WIND 20 KT. SEAS 5 FT.  

$$

PKZ165-011400-
PORT HEIDEN TO CAPE SARICHEF
400 PM ADT FRI AUG 31 2007

.TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SAT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SAT NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.SUN...E WIND 20 KT. SEAS 4 FT. 
.SUN NIGHT...NE WIND 30 KT. SEAS 8 FT. 
.MON...NE WIND 25 KT. SEAS 7 FT. 
.TUE...NW WIND 20 KT. SEAS 4 FT. 
.WED...W WIND 15 KT. SEAS 5 FT.  

$$

PKZ180-011400-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM ADT FRI AUG 31 2007

.TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SAT...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.SAT NIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.SUN...W WIND 10 KT. SEAS 2 FT. 
.SUN NIGHT...NE WIND 20 KT. SEAS 6 FT. 
.MON...N WIND 20 KT. SEAS 7 FT. 
.TUE...N WIND 20 KT. SEAS 5 FT. 
.WED...W WIND 15 KT. SEAS 3 FT.  

$$

PKZ170-011400-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM ADT FRI AUG 31 2007

.TONIGHT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. 
.SAT NIGHT...S WIND 20 KT. SEAS 4 FT. PATCHY FOG. 
.SUN...SE WIND 35 KT. SEAS 9 FT. 
.SUN NIGHT...NW WIND 35 KT. SEAS 15 FT. 
.MON...NW WIND 25 KT. SEAS 14 FT. 
.TUE...NW WIND 20 KT. SEAS 7 FT. 
.WED...W WIND 20 KT. SEAS 6 FT.  

$$

PKZ171-011400-
UNALASKA BAY
400 PM ADT FRI AUG 31 2007

.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SAT NIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.SUN...SE WIND 15 KT. SEAS 2 FT. 
.SUN NIGHT...N WIND 20 KT. SEAS 4 FT. 
.MON...N WIND 20 KT. SEAS 6 FT. 
.TUE...NW WIND 15 KT. SEAS 6 FT. 
.WED...VARIABLE WIND 10 KT. SEAS 2 FT.  

$$

PKZ172-011400-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM ADT FRI AUG 31 2007

...GALE WARNING SATURDAY NIGHT...

.TONIGHT...VARIABLE WIND 10 KT. SEAS 5 FT. PATCHY FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 5 FT. PATCHY FOG. RAIN.
.SAT NIGHT...E WIND 35 KT. SEAS 8 FT. RAIN.
.SUN...NW WIND 30 KT. SEAS 12 FT. 
.SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. 
.MON...NW WIND 20 KT. SEAS 7 FT. 
.TUE...W WIND 20 KT. SEAS 5 FT. 
.WED...W WIND 20 KT. SEAS 7 FT.  

$$

PKZ175-011400-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM ADT FRI AUG 31 2007

...GALE WARNING SATURDAY NIGHT...

.TONIGHT...VARIABLE WIND 10 KT IN THE EVENING. SEAS 4 FT. PATCHY FOG.

.SAT...E WIND 25 KT. SEAS 6 FT. PATCHY FOG. RAIN.
.SAT NIGHT...N WIND 35 KT. SEAS 8 FT. RAIN.
.SUN...NW WIND 20 KT. SEAS 7 FT. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...NW WIND 20 KT. SEAS 8 FT. 
.TUE...W WIND 25 KT. SEAS 7 FT. 
.WED...SW WIND 30 KT. SEAS 9 FT.  

$$

PKZ176-011400-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM ADT FRI AUG 31 2007

.TONIGHT...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. RAIN.
.SAT NIGHT...NW WIND 20 KT. SEAS 5 FT. 
.SUN...NW WIND 25 KT. SEAS 7 FT. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...W WIND 15 KT. SEAS 6 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...SW WIND 30 KT. SEAS 9 FT.  

$$

PKZ185-011400-
ST MATTHEW ISLAND WATERS
400 PM ADT FRI AUG 31 2007

.TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.SAT NIGHT...SE WIND 15 KT. SEAS 3 FT. PATCHY FOG. 
.SUN...VARIABLE WIND 10 KT. SEAS 3 FT. 
.SUN NIGHT...NE WIND 15 KT. SEAS 4 FT. 
.MON...VARIABLE WIND 10 KT. SEAS 4 FT. 
.TUE...SE WIND 20 KT. SEAS 5 FT. 
.WED...E WIND 20 KT. SEAS 5 FT.  

$$

PKZ179-011400-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM ADT FRI AUG 31 2007

.TONIGHT...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.SAT...VARIABLE WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.SAT NIGHT...SE WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SUN...E WIND 20 KT. SEAS 6 FT. 
.SUN NIGHT...NE WIND 20 KT. SEAS 6 FT. 
.MON...N WIND 20 KT. SEAS 8 FT. 
.TUE...NW WIND 15 KT. SEAS 4 FT. 
.WED...VARIABLE WIND 10 KT. SEAS 3 FT.  

$$
3 follow-up statements
000 
FZAK52 PAFC 011150
CWFALU

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
350 AM ADT SAT SEP 1 2007

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-020200-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...
A 1009 MB LOW 300 NM SOUTHWEST OF SHEMYA SAT MORNING MOVES TO 80 NM
SOUTH OF ATKA LATE SAT NIGHT AS IT STRENGTHENS TO 999 MB. THE LOW
FURTHER STRENGTHENS TO 991 MB 140 NM SOUTHWEST OF DUTCH HARBOR SUN
AFTERNOON AND TO 988 MB 60 NM NORTHEAST OF DUTCH HARBOR LATE SUN
NIGHT.

$$

PKZ150-020200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
350 AM ADT SAT SEP 1 2007

.TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN...S WIND 15 KT. SEAS 3 FT. 
.SUN NIGHT...SE WIND 25 KT. SEAS 7 FT. 
.MON...S WIND 30 KT. SEAS 11 FT. 
.TUE...W WIND 30 KT. SEAS 12 FT. 
.WED...W WIND 25 KT. SEAS 10 FT.  

$$

PKZ155-020200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
350 AM ADT SAT SEP 1 2007

.TODAY...N WIND 15 KT. SEAS 4 FT. 
.TONIGHT...NW WIND 15 KT. SEAS 4 FT. 
.SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS
7 FT. RAIN.
.SUN NIGHT...S WIND 35 KT. SEAS 12 FT. 
.MON...SW WIND 35 KT. SEAS 15 FT. 
.TUE...W WIND 30 KT. SEAS 12 FT. 
.WED...W WIND 25 KT. SEAS 10 FT.  

$$

PKZ160-020200-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 15 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT...NW WIND 15 KT. SEAS 4 FT. 
.SUN...VARIABLE WIND 10 KT. SEAS 3 FT. 
.SUN NIGHT...SE WIND 30 KT. SEAS 6 FT. 
.MON...E WIND 30 KT. SEAS 8 FT. 
.TUE...NW WIND 20 KT. SEAS 6 FT. 
.WED...W WIND 20 KT. SEAS 6 FT.  

$$

PKZ165-020200-
PORT HEIDEN TO CAPE SARICHEF
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. 
.SUN...VARIABLE WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS
5 FT. 
.SUN NIGHT...SE WIND 30 KT. SEAS 8 FT. 
.MON...N WIND 30 KT. SEAS 8 FT. 
.TUE...W WIND 30 KT. SEAS 8 FT. 
.WED...SW WIND 20 KT. SEAS 6 FT.  

$$

PKZ180-020200-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT AND SUN...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN NIGHT...NE WIND 20 KT. SEAS 4 FT. 
.MON...NE WIND 25 KT. SEAS 7 FT. 
.TUE...N WIND 20 KT. SEAS 6 FT. 
.WED...NW WIND 15 KT. SEAS 4 FT.  

$$

PKZ170-020200-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...N WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT...S WIND 15 KT. SEAS 4 FT. RAIN.
.SUN...SE WIND 35 KT. SEAS 9 FT. RAIN.
.SUN NIGHT...W WIND 35 KT. SEAS 14 FT. 
.MON...NW WIND 30 KT. SEAS 12 FT. 
.TUE...W WIND 25 KT. SEAS 9 FT. 
.WED...W WIND 20 KT. SEAS 8 FT.  

$$

PKZ171-020200-
UNALASKA BAY
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...N WIND 10 KT. SEAS 2 FT. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN.
.SUN...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS 5 FT.
RAIN.
.SUN NIGHT...W WIND 20 KT. SEAS 6 FT. 
.MON...NW WIND 30 KT. SEAS 7 FT. 
.TUE...W WIND 20 KT. SEAS 4 FT. 
.WED...W WIND 15 KT. SEAS 3 FT.  

$$

PKZ172-020200-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...VARIABLE WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.TONIGHT...SE WIND INCREASING TO 30 KT AFTER MIDNIGHT. SEAS BUILDING
TO 10 FT. RAIN.
.SUN...NW WIND 35 KT. SEAS 12 FT. RAIN.
.SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. 
.MON...NW WIND 25 KT. SEAS 8 FT. 
.TUE...W WIND 25 KT. SEAS 9 FT. 
.WED...SW WIND 20 KT. SEAS 7 FT.  

$$

PKZ175-020200-
WESTERN ALEUTIANS ADAK TO KISKA
350 AM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY TONIGHT...

.TODAY...VARIABLE WIND 15 KT BECOMING S 20 KT IN THE AFTERNOON. SEAS
5 FT. PATCHY FOG. RAIN.
.TONIGHT...NE WIND 25 KT BECOMING NW AFTER MIDNIGHT. SEAS 8 FT.
PATCHY FOG. RAIN.
.SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...W WIND 20 KT. SEAS 7 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...SW WIND 30 KT. SEAS 9 FT.  

$$

PKZ176-020200-
WESTERN ALEUTIANS KISKA TO ATTU
350 AM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY...

.TODAY...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. RAIN.
.TONIGHT...NW WIND 20 KT. SEAS 5 FT. PATCHY FOG. 
.SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...W WIND 20 KT. SEAS 6 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...S WIND 25 KT. SEAS 7 FT.  

$$

PKZ185-020200-
ST MATTHEW ISLAND WATERS
350 AM ADT SAT SEP 1 2007

.TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.TONIGHT...SW WIND 15 KT. SEAS 3 FT. 
.SUN AND SUN NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. 
.MON...NW WIND 15 KT. SEAS 5 FT. 
.TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. 

$$

PKZ179-020200-
PRIBILOF ISLANDS NEAR-SHORE WATERS
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN...SE WIND 15 KT. SEAS 4 FT. RAIN.
.SUN NIGHT...NE WIND 25 KT. SEAS 6 FT. 
.MON...N WIND 25 KT. SEAS 8 FT. 
.TUE...SW WIND 20 KT. SEAS 6 FT. 
.WED...VARIABLE WIND 10 KT. SEAS 3 FT.  

$$
000 
FZAK52 PAFC 011206 AAA
CWFALU

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
405 AM ADT SAT SEP 1 2007

UPDATED ZONE 155 HEADLINE

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-020200-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...
A 1009 MB LOW 300 NM SOUTHWEST OF SHEMYA SAT MORNING MOVES TO 80 NM
SOUTH OF ATKA LATE SAT NIGHT AS IT STRENGTHENS TO 999 MB. THE LOW
FURTHER STRENGTHENS TO 991 MB 140 NM SOUTHWEST OF DUTCH HARBOR SUN
AFTERNOON AND TO 988 MB 60 NM NORTHEAST OF DUTCH HARBOR LATE SUN
NIGHT.

$$

PKZ150-020200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
350 AM ADT SAT SEP 1 2007

.TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN...S WIND 15 KT. SEAS 3 FT. 
.SUN NIGHT...SE WIND 25 KT. SEAS 7 FT. 
.MON...S WIND 30 KT. SEAS 11 FT. 
.TUE...W WIND 30 KT. SEAS 12 FT. 
.WED...W WIND 25 KT. SEAS 10 FT.  

$$

PKZ155-020200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
405 AM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY...

.TODAY...N WIND 15 KT. SEAS 4 FT. 
.TONIGHT...NW WIND 15 KT. SEAS 4 FT. 
.SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS
7 FT. RAIN.
.SUN NIGHT...S WIND 35 KT. SEAS 12 FT. 
.MON...SW WIND 35 KT. SEAS 15 FT. 
.TUE...W WIND 30 KT. SEAS 12 FT. 
.WED...W WIND 25 KT. SEAS 10 FT.  

$$

PKZ160-020200-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 15 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT...NW WIND 15 KT. SEAS 4 FT. 
.SUN...VARIABLE WIND 10 KT. SEAS 3 FT. 
.SUN NIGHT...SE WIND 30 KT. SEAS 6 FT. 
.MON...E WIND 30 KT. SEAS 8 FT. 
.TUE...NW WIND 20 KT. SEAS 6 FT. 
.WED...W WIND 20 KT. SEAS 6 FT.  

$$

PKZ165-020200-
PORT HEIDEN TO CAPE SARICHEF
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. 
.SUN...VARIABLE WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS
5 FT. 
.SUN NIGHT...SE WIND 30 KT. SEAS 8 FT. 
.MON...N WIND 30 KT. SEAS 8 FT. 
.TUE...W WIND 30 KT. SEAS 8 FT. 
.WED...SW WIND 20 KT. SEAS 6 FT.  

$$

PKZ180-020200-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT AND SUN...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN NIGHT...NE WIND 20 KT. SEAS 4 FT. 
.MON...NE WIND 25 KT. SEAS 7 FT. 
.TUE...N WIND 20 KT. SEAS 6 FT. 
.WED...NW WIND 15 KT. SEAS 4 FT.  

$$

PKZ170-020200-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...N WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.TONIGHT...S WIND 15 KT. SEAS 4 FT. RAIN.
.SUN...SE WIND 35 KT. SEAS 9 FT. RAIN.
.SUN NIGHT...W WIND 35 KT. SEAS 14 FT. 
.MON...NW WIND 30 KT. SEAS 12 FT. 
.TUE...W WIND 25 KT. SEAS 9 FT. 
.WED...W WIND 20 KT. SEAS 8 FT.  

$$

PKZ171-020200-
UNALASKA BAY
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...N WIND 10 KT. SEAS 2 FT. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN.
.SUN...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS 5 FT.
RAIN.
.SUN NIGHT...W WIND 20 KT. SEAS 6 FT. 
.MON...NW WIND 30 KT. SEAS 7 FT. 
.TUE...W WIND 20 KT. SEAS 4 FT. 
.WED...W WIND 15 KT. SEAS 3 FT.  

$$

PKZ172-020200-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
350 AM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TODAY...VARIABLE WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.TONIGHT...SE WIND INCREASING TO 30 KT AFTER MIDNIGHT. SEAS BUILDING
TO 10 FT. RAIN.
.SUN...NW WIND 35 KT. SEAS 12 FT. RAIN.
.SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. 
.MON...NW WIND 25 KT. SEAS 8 FT. 
.TUE...W WIND 25 KT. SEAS 9 FT. 
.WED...SW WIND 20 KT. SEAS 7 FT.  

$$

PKZ175-020200-
WESTERN ALEUTIANS ADAK TO KISKA
350 AM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY TONIGHT...

.TODAY...VARIABLE WIND 15 KT BECOMING S 20 KT IN THE AFTERNOON. SEAS
5 FT. PATCHY FOG. RAIN.
.TONIGHT...NE WIND 25 KT BECOMING NW AFTER MIDNIGHT. SEAS 8 FT.
PATCHY FOG. RAIN.
.SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...W WIND 20 KT. SEAS 7 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...SW WIND 30 KT. SEAS 9 FT.  

$$

PKZ176-020200-
WESTERN ALEUTIANS KISKA TO ATTU
350 AM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY...

.TODAY...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. RAIN.
.TONIGHT...NW WIND 20 KT. SEAS 5 FT. PATCHY FOG. 
.SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. 
.MON...W WIND 20 KT. SEAS 6 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...S WIND 25 KT. SEAS 7 FT.  

$$

PKZ185-020200-
ST MATTHEW ISLAND WATERS
350 AM ADT SAT SEP 1 2007

.TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.TONIGHT...SW WIND 15 KT. SEAS 3 FT. 
.SUN AND SUN NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. 
.MON...NW WIND 15 KT. SEAS 5 FT. 
.TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. 

$$

PKZ179-020200-
PRIBILOF ISLANDS NEAR-SHORE WATERS
350 AM ADT SAT SEP 1 2007

.TODAY...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. 
.SUN...SE WIND 15 KT. SEAS 4 FT. RAIN.
.SUN NIGHT...NE WIND 25 KT. SEAS 6 FT. 
.MON...N WIND 25 KT. SEAS 8 FT. 
.TUE...SW WIND 20 KT. SEAS 6 FT. 
.WED...VARIABLE WIND 10 KT. SEAS 3 FT.  

$$
000 
FZAK52 PAFC 012355
CWFALU

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM ADT SAT SEP 1 2007

MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-021400-
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...
WEAK HIGH PRESSURE PERSISTS OVER THE EASTERN GULF WILL DISSIPATE 200
NM SOUTH OF YAKUTAT SAT NIGHT. INCREASING SOUTHERLY WINDS BEGIN TO
MOVE INTO THE WESTERN GULF SUN NIGHT AS A 981 MB LOW MOVES ALONG THE
ALASKA PENINSULA SUN NIGHT AND MON. 
$$

PKZ150-021400-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY NIGHT...

.TONIGHT...VARIABLE WIND TO 15 KT. SEAS 3 FT. 
.SUN...S WIND 15 KT. SEAS 4 FT. 
.SUN NIGHT...S WIND 20 KT BECOMING SE 35 KT AFTER MIDNIGHT. SEAS
BUILDING TO 11 FT. RAIN.
.MON...S WIND 35 KT. SEAS 13 FT. 
.MON NIGHT...SW WIND 30 KT. SEAS 14 FT. 
.TUE...W WIND 35 KT. SEAS 15 FT. 
.WED...W WIND 25 KT. SEAS 11 FT. 
.THU...W WIND 15 KT. SEAS 6 FT.  

$$

PKZ155-021400-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY NIGHT...

.TONIGHT...N WIND 15 KT IN THE EVENING. SEAS 4 FT. 
.SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON WEST OF
SANAK ISLANDS. SEAS BUILDING TO 7 FT. 
.SUN NIGHT...SE WIND 35 KT BECOMING SW AFTER MIDNIGHT. SEAS 13 FT.
RAIN.
.MON...SW WIND 35 KT. SEAS 16 FT. 
.MON NIGHT...W WIND 35 KT. SEAS 18 FT. 
.TUE...W WIND 35 KT. SEAS 14 FT. 
.WED...W WIND 25 KT. SEAS 10 FT. 
.THU...SW WIND 15 KT. SEAS 6 FT.  

$$

PKZ160-021400-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY NIGHT...

.TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.SUN...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. 
.SUN NIGHT...SE WIND 15 KT BECOMING E 30 KT AFTER MIDNIGHT. SEAS
BUILDING TO 8 FT. RAIN.
.MON...E WIND 30 KT. SEAS 10 FT. 
.MON NIGHT...N WIND 20 KT. SEAS 8 FT. 
.TUE AND WED...W WIND 20 KT. SEAS 7 FT. 
.THU...SW WIND 15 KT. SEAS 5 FT.  

$$

PKZ165-021400-
PORT HEIDEN TO CAPE SARICHEF
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY NIGHT...

.TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. 
.SUN...S WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS
5 FT. PATCHY FOG. RAIN.
.SUN NIGHT...E WIND 30 KT. HIGHER GUSTS IN BAYS AND PASSES. SEAS 10
FT. RAIN.
.MON...SE WIND 25 KT BECOMING N WIND IN THE AFTERNOON. SEAS 9 FT. 
.MON NIGHT...NW WIND 35 KT. SEAS 11 FT. 
.TUE...W WIND 30 KT. SEAS 10 FT. 
.WED...SW WIND 20 KT. SEAS 7 FT. 
.THU...SW WIND 15 KT. SEAS 5 FT.  

$$

PKZ180-021400-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM ADT SAT SEP 1 2007

.TONIGHT...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.SUN...S WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.SUN NIGHT...VARIABLE WIND 10 KT BECOMING NE 20 KT AFTER MIDNIGHT.
SEAS 5 FT. PATCHY FOG. 
.MON...NE WIND 25 KT. SEAS 7 FT. 
.MON NIGHT...N WIND 20 KT. SEAS 6 FT. 
.TUE AND WED...NW WIND 15 KT. SEAS 5 FT. 
.THU...VARIABLE WIND 10 KT. SEAS 3 FT.  

$$

PKZ170-021400-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY AND SUNDAY NIGHT...

.TONIGHT...VARIABLE WIND 10 KT BECOMING S 15 KT AFTER MIDNIGHT. SEAS
5 FT. RAIN.
.SUN...SE WIND 35 KT. SEAS 11 FT. RAIN.
.SUN NIGHT...S WIND 30 KT BECOMING NW AFTER MIDNIGHT. SEAS 15 FT.
RAIN.
.MON...NW WIND 35 KT. SEAS 13 FT. 
.MON NIGHT...W WIND 30 KT. SEAS 12 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...W WIND 20 KT. SEAS 8 FT. 
.THU...S WIND 25 KT. SEAS 8 FT.  

$$

PKZ171-021400-
UNALASKA BAY
400 PM ADT SAT SEP 1 2007

...GALE WARNING SUNDAY...

.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN.
.SUN...SE WIND 15 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 5 FT.
RAIN.
.SUN NIGHT...S WIND 20 KT BECOMING NW AFTER MIDNIGHT. SEAS 7 FT.
RAIN.
.MON...NW WIND 35 KT. SEAS 9 FT. 
.MON NIGHT...NW WIND 25 KT. SEAS 5 FT. 
.TUE...W WIND 20 KT. SEAS 4 FT. 
.WED...W WIND 15 KT. SEAS 3 FT. 
.THU...S WIND 20 KT. SEAS 4 FT.  

$$

PKZ172-021400-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT...

.TONIGHT...S WIND 20 KT BECOMING SE WIND 30 KT AFTER MIDNIGHT. SEAS
BUILDING TO 10 FT. PATCHY FOG. RAIN.
.SUN...NW WIND 30 KT. SEAS 11 FT. PATCHY FOG. RAIN.
.SUN NIGHT...NW WIND 25 KT. SEAS 9 FT. 
.MON...NW WIND 20 KT. SEAS 8 FT. 
.MON NIGHT...W WIND 20 KT. SEAS 7 FT. 
.TUE...W WIND 25 KT. SEAS 8 FT. 
.WED...SW WIND 25 KT. SEAS 8 FT. 
.THU...S WIND 25 KT. SEAS 9 FT.  

$$

PKZ175-021400-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY TONIGHT...

.TONIGHT...E WIND 25 KT BECOMING N AFTER MIDNIGHT. SEAS BUILDING TO 8
FT. PATCHY FOG. RAIN.
.SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. 
.MON AND MON NIGHT...NW WIND 20 KT. SEAS 7 FT. 
.TUE...W WIND 20 KT. SEAS 7 FT. 
.WED...SW WIND 30 KT. SEAS 10 FT. 
.THU...SW WIND 20 KT. SEAS 10 FT.  

$$

PKZ176-021400-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY AND SUNDAY NIGHT...

.TONIGHT...NW WIND 15 KT. SEAS 5 FT. PATCHY FOG. RAIN SHOWERS. 
.SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. 
.SUN NIGHT...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. 
.MON...W WIND 15 KT. SEAS 5 FT. 
.MON NIGHT...W WIND 20 KT. SEAS 6 FT. 
.TUE...W WIND 25 KT. SEAS 7 FT. 
.WED AND THU...SW WIND 25 KT. SEAS 8 FT. 

$$

PKZ185-021400-
ST MATTHEW ISLAND WATERS
400 PM ADT SAT SEP 1 2007

.TONIGHT...SW WIND 15 KT. SEAS 4 FT. AREAS OF FOG. 
.SUN...S WIND 15 KT. SEAS 3 FT. AREAS OF FOG. 
.SUN NIGHT THROUGH MON NIGHT...N WIND 15 KT. SEAS 4 FT. PATCHY FOG. 
.TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. 
.THU...E WIND 15 KT. SEAS 5 FT.  

$$

PKZ179-021400-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM ADT SAT SEP 1 2007

...SMALL CRAFT ADVISORY SUNDAY NIGHT...

.TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. AREAS OF FOG. 
.SUN...E WIND 15 KT. SEAS 5 FT. AREAS OF FOG. RAIN.
.SUN NIGHT...NE WIND 25 KT. SEAS 8 FT. PATCHY FOG. RAIN.
.MON...N WIND 30 KT. SEAS 9 FT. 
.MON NIGHT...NW WIND 20 KT. SEAS 7 FT. 
.TUE...SW WIND 15 KT. SEAS 5 FT. 
.WED...VARIABLE WIND 10 KT. SEAS 5 FT. 
.THU...S WIND 20 KT. SEAS 6 FT.  

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this gale warning went out at Aug 31, 12:00 AM AKDT, 11 hours earlier.

Area forecast discussion, Aug 31, 12:00 AM AKDT, 11 hours before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT FRI AUG 31 2007

.ANALYSIS AND UPPER LEVELS...
FAIRLY BENIGN WEATHER IS PRESENT OVER THE REGION THIS MORNING. VERY
LIGHT FLOW AT THE SURFACE AND ALOFT EXISTS FROM THE EASTERN BERING
EAST INTO THE MAINLAND. A SURFACE THERMAL TROUGH IS PRESENT OVER THE
SOUTHERN MAINLAND ALONG WITH A VERY WEAK UPPER LEVEL LOW OVER THE
ALASKA PENINSULA. A WEAK SURFACE HIGH IS LOCATED OVER THE CENTRAL
BERING. A STRONG UPPER LEVEL JET RESIDES THIS MORNING ROUGHLY ALONG
THE WESTERN TO CENTRAL ALEUTIANS. HOWEVER...ONLY A WEAK SURFACE LOW
PRESSURE IS ASSOCIATED WITH THE JET.

CHANGES IN THIS PATTERN WILL BE PRETTY MINOR THROUGH SATURDAY. THEN
THE MAIN CHANGE BEGINNING SATURDAY NIGHT WILL BE LOW PRESSURE
OVERTAKING THE BERING/ALEUTIANS FROM WEST TO EAST.

.MODEL DISCUSSION...
MODELS ARE IN GOOD AGREEMENT THROUGH SATURDAY NIGHT. BEGINNING
SUNDAY MORNING...MODELS DIFFER ON THE TRACK OF THE LOW MOVING FROM
WEST TO EAST THROUGH THE ALEUTIANS. NONE OF THE MODELS HAVE BEEN
CONSISTENT AT ALL...SO NOT A LOT OF TRUST IN ANY ONE SOLUTION. WIDE
RANGE BETWEEN GFS ENSEMBLE MEAN AND OPERATIONAL GFS IS NOT A GREAT
SIGN. THE DIFFERENCE IN THE LOCATION OF THE LOW SUNDAY AFTERNOON IS
ABOUT 500 MILES AMONG THE MODELS...WHICH IS NOT AS BAD AS IT CAN BE
IN THIS PART OF THE WORLD. UNDERSTANDABLY...MODELS REMAIN IN POOR
AGREEMENT THROUGH NEXT WEEK. HOWEVER...COMMONALITY DOES EXIST AMONG
THE MODELS FOR A MORE ACTIVE WEATHER PATTERN AND LOW PRESSURE ACROSS
MOST OF THE REGION NEXT WEEK.

.SHORT TERM FORECAST...
SOUTHCENTRAL AND SOUTHWEST MAINLAND...
EXPECT STORMS TO FIRE AGAIN OVER THE SOUTHERN MAINLAND THIS
AFTERNOON. THERE PROBABLY WILL NOT BE QUITE AS MUCH ACTIVITY AS
YESTERDAY...BUT STILL A DECENT AMOUNT. AFTERNOON THUNDERSTORM AND
CONVECTIVE ACTIVITY WILL CONTINUE TO DECREASE SATURDAY AND
ESPECIALLY SUNDAY AS MORE STABLE WEAK SOUTHERLY ONSHORE FLOW TAKES
OVER. THERE WILL BE A FAIR AMOUNT OF CLOUDS AROUND OVER THE
WEEKEND...HOWEVER...WITH SOME RAIN CHANCES.

BERING SEA/ALEUTIANS...
FAIRLY TRANQUIL WEATHER TO PERSIST OVER THE EASTERN BERING/ALEUTIANS
THROUGH SATURDAY WITH WEAK HIGH PRESSURE BUT AS USUAL PLENTY OF
CLOUDS. FOR TODAY...THE MAIN WINDS AND RAIN WILL BE OVER THE WESTERN
TO CENTRAL ALEUTIANS AS A WEAK LOW PRESSURE GRAZES JUST SOUTH OF THE
AREA AS IT MOVES FROM WEST TO EAST. THE NEXT LOW WILL BE MORE OF A
WEATHER MAKER AS IT REACHES THE WESTERN ALEUTIANS SATURDAY...THEN
STRENGTHENS AS IT MOVES EAST ALONG THE CHAIN INTO SUNDAY.

.LONG TERM FORECAST...
MORE ACTIVE WEATHER TO BE PRESENT OVER THE REGION FOR NEXT WEEK WITH
PROBABLY SEVERAL SIGNIFICANT AREAS OF LOW PRESSURE TO AFFECT THE
REGION. THE LOW WHICH WILL HAVE MOVED FROM WEST TO EAST THROUGH THE
ALEUTIANS OVER THE WEEKEND WILL REACH THE WESTERN GULF OF ALASKA
MONDAY OR TUESDAY. MODELS HAVE BEEN INDICATING MORE STRONGER LOWS TO
FOLLOW FOR THE BERING TOWARD THE MIDDLE TO LATTER PART OF THE NEXT
WEEK...WHICH WOULD CERTAINLY MAKE SENSE FOR THIS TIME OF THE YEAR.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...NONE.
FIRE WEATHER...NONE.

FOISY AUG 07

In the hours before

Special weather statement, Aug 31, 8:00 AM AKDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
100 PM ADT FRI AUG 31 2007

AKZ181-042000-

...LOW LEVEL ERUPTIONS AT PAVLOF VOLCANO...

THE ALASKA VOLCANO OBSERVATORY HAS REPORTED LOW LEVEL ERUPTIONS AT
PAVLOF VOLCANO. THE CURRENT LEVEL OF ACTIVITY MAY PRODUCE A DUSTING
OF ASH IN AREAS NEAR THE VOLCANO. IF ACTIVITY INCREASES A VOLCANIC
ASH ADVISORY WITH SPECIFIC DETAILS ABOUT THE ASHFALL AREA AND IMPACTS
WILL BE ISSUED.

THIS STATEMENT WILL BE UPDATED IF NECESSARY.

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 5:14 PM AKDTAshfall AdvisoryAFC8 hr

Nearby

Gale Warnings in Alaska, 2007Every gale warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.